# SDR SWAA2022080839146

- Difficulty date: August 5, 2022
- Submitted: August 8, 2022
- Operation: Air carrier
- Aircraft: N757LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29850
- Aircraft time: 77,084 hours, 45,290 cycles
- System (JASC): 2565 · Escape Slide
- Part: Tab
- Condition: Loose
- Location: R1 Door
- Stage of operation: DE
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA ADVISES THAT THE FWD SERVICE DOOR SLIDE MANUEL INFLATION PULL TAB HANGS OUT WHEN THE GIRT BAR IS ARMED / [01] RESECURED VELCRO NEAR GIRT BAR ON FWD SERVICE DOOR ESCAPE SLIDE PER AMM 25-66-01
